# SDR SWAA2022031002627

- Difficulty date: May 30, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR BEAM STA 727+6 RBL3 HAS CORROSION AROUND FASTENER HOLE UPPER AND LOWER SURFACE / AFT CARGO FLOOR BEAM STA 727 TO STA 887 RBL 3 REPLACED ON NR X961685 146A7503-2
